Heavy Rain, Carter
- When
- June 23, 4:00 PM EST to June 24, 2:00 AM EST
- Where
- Carter County, 2.34 mi SSE of Wolf
- Reported by
- Trained Spotter
- Coordinates
- 38.350, -83.100
Spotter measured 3.4 inches of rainfall.
Tropical Storm Cindy made landfall in southwestern Louisiana on the 22nd. The storm weakened after making landfall and became post tropical as it moved through the Mississippi and lower Ohio River Valleys into the 23rd.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RLX wrote it up.
Tropical Storm Cindy made landfall in southwestern Louisiana on the 22nd. The storm weakened after making landfall and became post tropical as it moved through the Mississippi and lower Ohio River Valleys into the 23rd. At the same time, a strong cold front was moving eastward across the Midwest and western Great Lakes. The remnants of Cindy passed through the eastern portions of the Ohio River Basin during the evening of the 23rd. The tropical moisture and energy associated with the remnants combined with the lift of the approaching cold front to produce a large area of heavy rainfall. The area of the heaviest rain stretched along the Middle Ohio River Valley, from central and northeastern Kentucky into southeastern Ohio and western West Virginia.
In northeastern Kentucky, widespread rainfall totals of 2 to 3 inches were recorded. The highest amounts were measured in Carter County. A cooperative observer in Olive Hill received 3.43 inches during the evening of the 23rd into early on the 24th. A National Weather Service trained spotter measured 3.4 inches about 5 miles northeast of Olive Hill. At the nearby Carter County Fairgrounds, hundreds of folks were camping next to Barrett Creek while attending a local music festival. The campground was inundated by a significant amount of water, and many campers had to be evacuated. The remainder of the weekend music festival was cancelled.
The widespread heavy rainfall led to flash flooding initially. Then, as water drained through the water system, rivers and streamed backed up resulting in lingering flooding and road closures through the 24th.
The Little Sandy River at Grayson reached minor flood stage. The river gauge reported that the river climbed above its flood stage of 21 feet very early on the 24th. The river crested just under 23 feet mid morning, and returned within its banks at 4 o'clock in the afternoon on the 24th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Jun 23, 1:53 PM EST, 2 hours 7 minutes earlier.
Area Forecast Discussion
National Weather Service Charleston WV
253 PM EDT Fri Jun 23 2017
.SYNOPSIS...
Remnants of Cindy and a cold front to provide rounds of heavy
rain into tonight. Cooler Sunday through Tuesday, with upper
level disturbances possibly providing a few light showers.
&&
.NEAR TERM /THROUGH SATURDAY/...
As of 230 PM Friday...
Models have the remnants of Cindy riding up along a cold front
that will move east southeast across the area later this
afternoon and tonight. The aforementioned systems and
associated precip will exit the mountains for the most part
prior to dawn Saturday morning. Mid level dry slot and breaks in
the clouds over NE Ky and much of WV, well ahead of the
aforementioned systems, will continue to generate scattered
showers and isolated storms this afternoon and evening in the
tropical like atmosphere ahead of Cindy. PW's above 2 inches.
Looking for the main organized band of heavy convection,
associated with Cindy and the cold front, to first move across
southeast OH and northwest WV this afternoon, then shifting
eastward with the system later afternoon and tonight. Some of
the storms may be severe, with mainly damaging winds, over the
northwestern half of the area this afternoon and evening as the
leading edge of the main band arrives. Inserted mention of heavy
rain. Otherwise, clouds will tend fill in with heating this
afternoon. Flash flood watch continues til 6 AM Saturday
morning, along with a severe thunderstorm watch for the
northwest half of the area til 10 PM this evening.
For Saturday, with the precip gone early and clouds decreasing,
expect a cooler and dry day with brisk west to northwest winds.
However, with the increased sunshine adn drier air, temperatures
will be similar to Friday.
As of 600 AM Friday...
Previous forecast remains on track. No changes necessary attm.
As of 345 AM Friday...
Deep southwest flow will bring moisture associated with tropical
depression Cindy to the area through tonight. Models show high
dewpoints...in the upper 60s...and pwats reaching 2 inches
suggest showers and storms could produce heavy rain. Available
moisture, diurnal heating, deep layered shear exceeding 50 knots
and sfc CAPE values exceeding 2000 J/Kg mainly along the OH
River suggest some storms could produce damaging winds and
periods of heavy rain. The freezing level is about 15 kft.
Therefore the threat for large hail is low.
SPC have portions of southeast OH and WV and northeast KY in a
slight risk for severe thunderstorms today and tonight. A flash
flood watch is in effect for the entire CWA until 6 AM Saturday.
Tonight, the remaining circulation associated with Cindy will be
passing over the forecast area. Meanwhile, a cold front will push
east reinforcing instability and moisture. Very heavy rain is more
likely tonight.
Total QPF of near one inch is forecast across southeast OH, and
decrease towards the east. Tonight, the rainfall axis shifts to
the east diagonally across central WV with a QPF maxima of 2
inches across northeast KY, and 1 to 1.5 inches elsewhere.
Overall, in the next 24 hours can expect a widespread 1.5 to 3
inches with locally heavy amounts through tonight.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 225 PM Friday...
High pressure will result in dry weather into Sunday.
A cold front should sweep across portions of the region Monday
into Monday night bring a chance of showers and storms.
Temps will remain below normal through the period.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 225 PM Friday...
Cool high pressure will build in on Tuesday bringing rain
chances to an end.
Below normal temps should prevail Tuesday into Wednesday before
southerly winds result in near normal readings for the remainder
of the region.
Another system approaching the region from the northwest will
result in increasing chances for showers and storms beginning on
Thursday which should continue into Friday.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
18Z Friday thru 18Z Saturday...
As of 240 PM Friday...
Very unsettled period with remnants of Cindy and a cold front coming
across the area this afternoon into tonight. Look for scattered
diurnal thunderstorms, some with heavy rain, this afternoon and
evening well ahead of the system. The organized band of heavy
rain and storms, which could also produce strong and gusty
winds, will first affect southeast Ohio and northwest West
Virginia mid to late afternoon, then progress southeastward
across the remainder of the area late this afternoon and much
of tonight. However, most of the precip with Cindy/cold front
will exit the mountains by 12Z Saturday.
Generally, expect MVFR ceilings, outside of the scattered
afternoon convection ahead of the main band this afternoon.
Expect MVFR conditions going to IFR in the main band as it
shifts southeast across the area, with general timing mentioned
above. Post precip IFR ceilings will continue behind the cold
front/Cindy tonight for about 3 to 5 hours. After 06Z slowly
improving to VFR ceilings from northwest to southeast, reaching
the I79 corridor by 12Z Saturday. Any MVFR ceilings lingering in
the east will lift to VFR entire area by 15Z.
Southwest winds 10-20 kts and gusty this afternoon, diminishing
this evening with loss if heating, then shifting to west to
northwest 5 to 10 KTS behind the front.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...
FORECAST CONFIDENCE: Medium
ALTERNATE SCENARIOS: Timing and duration of MVFR/IFR conditions
may vary from forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY M M M M M M M L M L L L
HTS CONSISTENCY H M M M H M L M M M M L
BKW CONSISTENCY H H M M M H H M M M M L
EKN CONSISTENCY H H H M M M M M M L L L
PKB CONSISTENCY M M M M M M M H H H H M
CKB CONSISTENCY M M M M M M L L M L M L
AFTER 18Z SATURDAY...
IFR possible in river valley fog Saturday night.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through late tonight for WVZ005>011-013>020-
024>034-039-040-515>526.
OH...Flash Flood Watch through late tonight for OHZ066-067-075-076-
083>087.
KY...Flash Flood Watch through late tonight for KYZ101>103-105.
VA...Flash Flood Watch through late tonight for VAZ003-004.
&&
SYNOPSIS...JSH/JMV
NEAR TERM...JMV
SHORT TERM...JSH
LONG TERM...JSH
AVIATION...JMVHazardous Weather Outlook National Weather Service Charleston WV 224 PM EDT Fri Jun 23 2017 KYZ101>103-OHZ066-067-075-076-083>087-WVZ007>009-016-017-241830- Greenup-Carter-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton- Meigs-Gallia-Lawrence OH-Mason-Jackson WV-Wood-Roane-Wirt- 224 PM EDT Fri Jun 23 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 366 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of northeast Kentucky, southeast Ohio, and portions of central West Virginia, northern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. KYZ105-WVZ005-006-013>015-241830- Lawrence KY-Wayne-Cabell-Lincoln-Putnam-Kanawha- 224 PM EDT Fri Jun 23 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of northeast Kentucky, and portions of southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition, there is a slight risk for severe thunderstorms through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VAZ003-004-WVZ024>028-033-034-039-515>526-241830- Dickenson-Buchanan-Mingo-Logan-Boone-Clay-Braxton-McDowell-Wyoming- Upshur-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 224 PM EDT Fri Jun 23 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for southwest Virginia, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ010-011-018>020-029>032-040-241830- Pleasants-Tyler-Calhoun-Ritchie-Doddridge-Gilmer-Lewis-Harrison- Taylor-Barbour- 224 PM EDT Fri Jun 23 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 366 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central West Virginia and northern West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
Special Weather Statement
National Weather Service Charleston WV
359 PM EDT FRI JUN 23 2017
OHZ076-WVZ009-232030-
Washington-Wood-
359 PM EDT FRI JUN 23 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON AND NORTH
CENTRAL WOOD COUNTIES...
At 359 PM EDT, strong thunderstorms were clustered near Marietta,
moving east at 50 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Marietta, Beverly, Williamstown, Boaz, Lowell, Macksburg, Lower
Salem, Fleming, Bartlett and Devola.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 77 in West Virginia between mile markers 184 and 186.
Interstate 77 in Ohio between mile markers 1 and 17.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
southeastern Ohio...and northwestern West Virginia.
LAT...LON 3963 8145 3963 8142 3960 8139 3959 8128
3961 8128 3961 8127 3958 8126 3958 8117
3956 8115 3936 8134 3933 8178 3938 8184
3948 8179 3949 8177 3948 8171 3953 8171
3959 8161 3958 8148 3965 8147 3965 8145
TIME...MOT...LOC 1959Z 253DEG 42KT 3945 8157
cooperSpecial Weather Statement
National Weather Service Charleston WV
419 PM EDT FRI JUN 23 2017
OHZ076-WVZ010-011-232045-
Washington-Pleasants-Tyler-
419 PM EDT FRI JUN 23 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON...
NORTHEASTERN PLEASANTS AND TYLER COUNTIES...
At 418 PM EDT, a strong thunderstorm was located 7 miles northeast of
Marietta, moving east at 45 mph.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Winds in excess of 30 mph are also possible with this storm.
Locations impacted include...
Middlebourne, Paden City, Sistersville, Matamoras, Friendly, Lower
Salem, Point Lookout, New Matamoras and Arvilla.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
southeastern Ohio...and northern and northwestern West Virginia.
LAT...LON 3958 8089 3960 8085 3956 8082 3955 8079
3947 8071 3948 8067 3946 8067 3947 8064
3945 8062 3942 8138 3949 8142 3958 8139
3959 8128 3960 8127 3958 8127 3958 8125
3957 8104 3954 8104 3961 8094
TIME...MOT...LOC 2018Z 257DEG 41KT 3950 8134
cooperSpecial Weather Statement
National Weather Service Charleston WV
427 PM EDT FRI JUN 23 2017
OHZ067-075-076-083-084-WVZ009-232230-
Washington-Jackson-Athens-Morgan-Vinton-Wood-
427 PM EDT FRI JUN 23 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...NORTHERN
JACKSON...SOUTHEASTERN MORGAN...ATHENS...VINTON AND NORTH CENTRAL
WOOD COUNTIES...
At 426 PM EDT, strong thunderstorms were clustered over Lake Hope
State Park, moving northeast at 40 mph.
Locations impacted include...
Athens, Marietta, Wellston, Mcarthur, Beverly, Albany, Chesterhill,
Lake Hope State Park, Vienna, Williamstown, Boaz, Chauncey, Hamden,
Lowell, Stockport, Coalton, Zaleski, Macksburg, Amesville and Stroud
Run State Park.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 77 in West Virginia between mile markers 183 and 186.
Interstate 77 in Ohio between mile markers 1 and 17.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
southeastern Ohio...and northwestern West Virginia.
A flash flood watch remains in effect until 0600 AM EDT Saturday for
southeastern Ohio....and northwestern West Virginia.
LAT...LON 3959 8159 3958 8148 3965 8147 3963 8141
3936 8138 3920 8221 3921 8231 3918 8231
3908 8278 3936 8275 3936 8229 3965 8159
TIME...MOT...LOC 2026Z 243DEG 34KT 3934 8241
21Special Weather Statement
National Weather Service Charleston WV
431 PM EDT FRI JUN 23 2017
WVZ005-013-232100-
Lincoln-Wayne-
431 PM EDT FRI JUN 23 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL LINCOLN AND CENTRAL
WAYNE COUNTIES...
At 430 PM EDT, a strong thunderstorm was located near East Lynn Lake,
or 7 miles east of Louisa, moving northeast at 35 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm. Rotation has also been detected with this storm. While not
imminent, tornadoes can develop with little to no advanced warning.
Locations impacted include...
Fort Gay, Kiahsville, East Lynn Lake, East Lynn and Genoa.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3826 8232 3826 8231 3824 8230 3823 8228
3823 8226 3824 8226 3823 8221 3811 8225
3806 8255 3809 8259 3811 8259
TIME...MOT...LOC 2030Z 243DEG 30KT 3812 8247
cooperSpecial Weather Statement
National Weather Service Charleston WV
443 PM EDT FRI JUN 23 2017
WVZ011-232115-
Tyler-
443 PM EDT FRI JUN 23 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN TYLER COUNTY...
At 443 PM EDT, a strong thunderstorm was located over Middlebourne,
moving east at 45 mph.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Winds in excess of 30 mph and pea size hail are also possible with
this storm.
Locations impacted include...
Middlebourne, Paden City and Sistersville.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
northern and northwestern West Virginia.
LAT...LON 3958 8089 3960 8085 3956 8082 3955 8079
3954 8078 3951 8074 3947 8071 3948 8067
3946 8067 3947 8064 3945 8062 3944 8102
3946 8103 3947 8105 3949 8106 3954 8103
3961 8095
TIME...MOT...LOC 2043Z 265DEG 41KT 3951 8092
cooperSpecial Weather Statement
National Weather Service Charleston WV
453 PM EDT FRI JUN 23 2017
WVZ005-013-014-232115-
Lincoln-Wayne-Putnam-
453 PM EDT FRI JUN 23 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PUTNAM...NORTHERN
LINCOLN AND EAST CENTRAL WAYNE COUNTIES...
At 452 PM EDT, a strong thunderstorm was located near Ranger, or 8
miles southwest of Hamlin, moving east at 40 mph.
Winds in excess of 30 mph are possible with this storm. Rotation has
also been detected. While not imminent, a tornado could develop
quickly.
Locations impacted include...
Hamlin, Alum Creek, West Hamlin, Palermo, Griffithsville, Sweetland,
Yawkey, Branchland and Myra.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3824 8230 3823 8228 3823 8226 3825 8226
3825 8225 3826 8225 3837 8198 3828 8186
3818 8192 3813 8231 3823 8233
TIME...MOT...LOC 2052Z 254DEG 35KT 3819 8221
CooperThe Jackson,KY radar (KJKL), 86 km away, was scanning. The volume nearest the first event began at 20:57 UTC.
5 flash flood, 3 flood, 1 heavy rain, 1 thunderstorm wind. Local standard time, as filed.
Spotter measured 3.4 inches of rainfall.
Coal Branch flooded, closing a section of Route 827. There was also urban flooding in Russell and Raceland.
Significant flash flooding occurred in multiple spots across the county. Some of the first reports came from Carter Caves State Park where James Branch began flooding after 1.5 inches of rain in just over an hour. At the Carter County Fairgrounds, hundreds of folks were gathered for a music festival, many of whom were camping on the grounds. Barrett Creek, which runs next to the fairgrounds flooded, resulting in 139 campers and/or tow vehicles being damaged or totaled. Water rescues were performed, but fortunately there were no flood related injuries or deaths. Three sheriff cruisers were also totaled by the flood waters. Additional flooding occurred in Grayson and Olive Hill, where multiple houses were flooded. There was also flooding along US Route 60 and at the intersection of State Routes 654 and 854 near the Boyd County line.
Widespread flash flooding caused road closures across the county. Laurel Creek flooded, with water flowing over the bridge at State Route 3 and Jula Lane in Cannonsburg. Hood Creek came out of its banks, closing State Route 5 near Rockhouse Road. One driver had to be rescued. Water flowed over a bridge near the intersection of Prichard and Iowa Street in Westwood due to flooding along Little Hood Creek. In the Rush area, Long Branch Road and State Route 854 were closed due to flooding from Long Branch and Garner Creek. One house received minor flood damage.
Multiple roads were flooded across central Lawrence County. Old Lick Road in Louisa was flooded by water from Lick Creek. Route 3395 west of Louisa was flooded by water from Issac Branch.
One tree fell down along State Route 3 due to wet soils and gusty winds.
Williams Creek was out of its banks. Water made it into multiple homes.
Following flash flooding very early in the morning, high water lingered as water worked its way through the stream system into the afternoon. Multiple roads were closed, including Old US Route 60 along the Carter County line. Also the I-64 entrance and exit ramps were closed at Exit 181. Portions of State Routes 5 and 854 were also closed.
Following flash flooding earlier in the day, multiple waterways remained out of their banks into the afternoon. This included Tygarts Creek in Olive Hill and the Little Sandy River around Grayson. Many roads remained closed due to high water. Several homes remained surrounded by water.
As water following the heavy rainfall and flash flooding on the 23rd drained through the streams and rivers, Tygarts Creek flooded. This caused high water along State Routes 2 and 7 which lingered into the early morning of the 25th.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2017Every state in 2017This day in weather historyWarnings in Kentucky, June 2017
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 695623, 696740, 697063, 697043, 696734, 695627, 697047, 697055, 697060, 697065.